# SDR C2XA96CL045

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59708
- Make and model: Emb EMB-120RT
- Aircraft serial: 120098
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Boot
- Part number: 29S7D513525
- Condition: Torn
- Location: Lt Wing
- Part time: 4,479 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3176 - CREW REPORTED THAT AFTER TAKEOFF ALL AIRCRAFT DE-ICE BOOTS FAILED.  AIRCRAFT RETURN TO STATION.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LEFT INBOARD WING DE-ICE BOOT IAW EMB-120 MM 30-10-01.  OPERATIONAL CHECKS WERE GOOD, AIRCRAFT RELEASED FOR SERVICE.  (M)
